Please use this identifier to cite or link to this item:
Title: Wiener numbers of benzenoid isomers containing a linear polyacene fragment
Authors: Gutman, Ivan
Issue Date: Aug-1997
Publisher: NISCAIR-CSIR, India
Abstract: Relations are established between Wiener numbers ofbenzenoid isomers S and T, obtained by attaching in two different ways terminal fragments to a linear polyacene. The results are extended to non-benzenoid isomers as well as to the Szeged index.
Page(s): 644-648
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.36A(08) [August 1997]

Files in This Item:
File Description SizeFormat 
IJCA 36A(8) 644-648.pdf978.26 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.